# SDR AALA951174

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON AFT CARGO FRAME WEB JUST BELOW INNER CHORD AT LBL 32.  BLEND OUT GOES ALL OF THE WAY THROUGH THE WEB.  FABRICATED AND INSTALLED REPAIR STRAP USING .040 INCH 7075-T6 ALUMINUM PRIMED REPAIR STRAP.  APPROVED BY ENGINEERING AND ACCOMPLISHED PER MRB 767-966.  TST 41,966.02.  CYCLES, 13,544.  (X)
